Chocolat and Lilbird...Information on B.I.Hormones...

Discussion in 'Fibromyalgia Main Forum' started by elsa, Aug 9, 2005.

  1. elsa

    elsa New Member



    Hi......found some information for ya'll. Benefits me as well as I having water retention.....

    This is from the Mercola and Dr Elizabeth Smith web sites.


    Natural Progesterone is very fat soluable and will settle into fat cells. It takes time for this to happen...i.e., not something immediately noticeable upon starting nat.progest..

    If it gets too much accumulation will contribute to disruptions in adrenal hormones DHEA, testosterone and cortisol.

    If symptoms of bloating ( water retention) and breast tenderness worsen then stop prog......wait 1-2 months and then start again.

    Rule of thumb....skinny ( not my word choice ) women will need much less natural progesterone.

    Both doctors speak extremely highly of Dr.Lee and natural progesterone.

    I talked to my doctor as I was feeling "PMSie" ( water retention and full chest ). He agrees for me to stop using it now....and start back in small doses no earlier then October.

    The main, gosh awful endometrial pain, heavey bleeding and long,long periods have subsided, so natural progesterone did a wonderful job for me. Now it's time to back off and then use a small maintainance dose.

    I hope this helps ya'll. When I learned that the weight gain is accumulative effect and not immediate effect of natural progesterone, I wanted to post this. I believe ya'll ( like me) started the nat.progt. first and then DHEA and or testosterone....and correctly assumed the bad effects were from these newly added hormones. It could be the nat.prog. has just had time to accumulate.


    I'm glad I talked to my doc. about this. I had suspected the nat.progesterone and he had been adjusting my dose. Now we're just going to back off from it totally for a while. I'll keep you posted on how I feel .....


    Good Luck,

    Elsa
  2. lilbird

    lilbird New Member

    thanks Elsa. I think my weight gain started before I started the Progesterone. In an attempt to figure out what has caused my symtoms I have stopped all the suppliments except for the End Fatigue and Peaseful Nights. My appitite has decreased and I have lost 2 lbs in the last 3 days.

    For me, it felt like something was playing with my blood sugar. But I don't know for sure and will keep the progestorne thing in mind.

    hope you have a good day.
    Cathy